# SDR UIEA2012042000154

- Difficulty date: March 10, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 86,708 hours, 12,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1180 RT TENSION TIE FWD CHANNEL CRACKED.   REPAIRED IAW SRM 53-40-30-2R-1, REPAIR 1, FIG 201.
